Ask an expert
Question

22 Nov 2005

weak and painfull bones
im a 33 yearold woman and feel much older my bones crack and the pain i get in them sometimes is very painfull my hands and wrists and legs are the worse i suffer from epilepsy is it from the fits i had all these years that has weakened my bones
Answer 398 views
Expert
Healthy Bones
Healthy Bones

01 Jan 0001

Dear Lucy
No, the fits will not cause weak bones, but the medication that you take for epilepsy can cause osteoporosis (brittle bones). Your pain is something different and can be a form of arthritis, but only a doctor who can examine you physically will be able to tell you. Please make an appointment with your GP to have this seen to.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19855 votes
Vote